# SDR C2XA04IA061

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- System (JASC): 7500 · Engine Bleed Air System
- Part: Filter
- Part number: P1097
- Condition: Dirty
- Location: Nr 1 Engine
- Component: Fan Air Valve, Hamstd
- Component part number: 8166102
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE CREW REPORTED A BLEED ONE OVERTEMP AND A BURNING ODOR IN THE COCKPIT ON FINAL DESCENT.  THE AIRCRAFT LANDED AT PBI WITHOUT INCIDENT WHERE DELTA MAINTENANCE CLEANED THE FAN AIR VALVE FILTER, OPERATIONALLY CHECKED THE AIRCRAFT WITH SATISFACTORY RESULTS.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
